# SDR DALA2024111811012

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,854 hours, 32,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 1R DOOR UNABLE TO OPEN BY CATERING. CORRECTIVE ACTION: FOUND GIRT BAR NOT RELEASED AT 1R DOOR - RELEASED AND OPERATED SEVERAL TIMES - OPS GOOD. (6693769)
